# SDR 97ZZZM505

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND NLG ACTUATOR ATTACH FITTING (AIRFRAME) CORRODED LT SIDE OUTBOARD.  REMOVED NLG ATTACH FITTING FROM 2.799 TO 2.845.  FABRICATED BUSHINGS TO 2.84700 (.002 INTERFENCE FIT).  INSTALLED BUSHING WET WITH PRIMER IAW B727 SRM 53-40-1.
